# SDR FDEA201306151305

- Difficulty date: June 15, 2013
- Submitted: June 17, 2013
- Operation: Air carrier
- Aircraft: N884FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37137
- Aircraft time: 9,966 hours, 1,375 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Part number: 8221821001
- Part serial: 1872TM
- Condition: Malfunctioned
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

ACFT WENT INTO AN UNCOMMANDED RIGHT TURN.  NOTICED IT HAD GONE INTO HDG MODE AND THE HDG WAS APPROX 112 DEGREES (VS. 030)  F/O  DISCONNECTED AUTOPILOT AND BANKS 30 LEFT TO REJOIN COURSE.   INTERROGATED MAT AND FOUND MAINT MESSAGE 22-11635 NOT ACTIVE.  FIM 34-31-00-810-875, R & R RT MMR M34510 IAW AMM 34-31-01-4.  ALL TESTS PASSED.  ALSO  COMPLETED ADFS SYS TEST IAW AMM 22-11-00-5 WITH NO FAULTS NOTED.  ACFT OK FOR SERVICE.
